Exponential behavior in the presence of dependence in risk theory

H. Albrecher, J.L. Teugels

    Research output: Contribution to journalArticleAcademicpeer-review

    104 Citations (Scopus)

    Abstract

    We consider an insurance portfolio situation in which there is possible dependence between the waiting time for a claim and its actual size. By employing the underlying random walk structure we obtain explicit exponential estimates for infinite- and finite-time ruin probabilities in the case of light-tailed claim sizes. The results are illustrated in several examples, worked out for specific dependence structures.
    Original languageEnglish
    Pages (from-to)257-273
    JournalJournal of Applied Probability
    Volume43
    Issue number1
    DOIs
    Publication statusPublished - 2006

    Fingerprint Dive into the research topics of 'Exponential behavior in the presence of dependence in risk theory'. Together they form a unique fingerprint.

  • Cite this